This forum is for you to discuss the symptoms of Parkinson's, or find out if what you are experiencing is a symptom of Parkinson's.
Knowing whether something is a symptom or a side effect of medication can be difficult - and you may find it helpful to ask about that here.
Remember that the posts here are the opinions of individuals and not the view, policy or advice of the charity. Never start new drugs or change your drugs without talking to your consultant, GP or Parkinson's nurse first.
I have been recently diagnosed with Parkinsons/possible
Parkinsons Plus. Recently, I had an episode of blurred
flashing coloured lights one morning on opening my eyes which only lasted minutes, with no other symptoms. A couple of weeks later and I had several nights where I woke up seeing flashing lights. It doesnt seem to last too long but now only at night time. I just wondered if anyone
else has experienced this and is it connected to a symptom of Parkinsons? Or is it a side effect of medications, ie Sinemet, Azilect or Requip? Generally speaking I dont get much sleep at night time or its pretty
restless which may or may not be due to meds? Thank you in advance.